# SDR DALA2024081408123

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION SEAT TRACK -Y1292 AT LEVEL F20 FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK -Y1292 LOC. ON FR12 TO FR24 AT FWD GALLEY AREA. (0500308)
